07-27-2005, 12:39 PM #1
Q about HGH and scarring / wound he****g - help wanted!
I had some really small bumps on my arms that the dermo said were warts I got most likely (and ironically) from the gym. He froze them off with that nitro glycerin i believe. They had a standard blister reaction, I drained them, they healed and I have slight scarring. I went back for another adiminstration and the RN did the freezing this time - she applied the "torch" much longer and I had a much more profound blister reaction... this was over 2 months ago.
Here is the problem - one of the blisters keeps swelling when I work out and I keep draining it - it just doesn't seem to heal! I've obviously tried not draining it and leaving it there for weeks and it does seem to go down, but then re-swell when I workout. I've tried working out with a band-aid on it to apply pressure to it, which seems to work a little, but as soon as I workout without the bandaid it reswells!
I am wondering if being on HGH has anything to do with it since the empirical evidence seems to support HGH making the skin appear thinner, etc. This is not a deep wound - purely superficial, but the thing will not stop re-blistering. I've even hit it accidentally on a shelf and ripped the entire skin off to reveal just an open circle on my arm's surface and the way it heals is to develop a layer of skin over the open area which eventually swells - this is instead of forming a scab and just falling off like "normal." Anyway, I want this damn thing to heal so I can use mderma or the like on it and reduce its red appearance - all this wonderful smooth HGH skin and these red dots messing it up!!!!
07-27-2005, 12:44 PM #2
why is it ****** out?
can we just type words and then see which ones are *** out to figure out names for sources? :P
07-27-2005, 01:13 PM #3Female Member
- Join Date
- May 2004
- Somewhere Near You :)
I thought HGH makes the skin thicker not thinner.
07-27-2005, 01:34 PM #4
hmm, maybe I have it backwards... thought that much of the "paper thin" skin on stage these days was due to GH.
07-27-2005, 06:13 PM #5supersteve Guest
I also believe it makes your skin thicker but much tighther - which would give the 'paper thin' impression.
Perhaps the water retention from hgh is causing it to swell up? I notice my cuts and scabs heal up heaps quicker on hgh.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)